Conjugate points for systems of second-order ordinary differential equations

Source
International journal of geometric methods in modern physics - ISSN 0219-8878-17:1 (2020) p.

A generalization of szebehely's inverse problem of dynamics in dimension three

Source
Reports on mathematical physics - ISSN 0034-4877-79:3 (2017) p. 367-389
Author(s)

Implicit Lagrange-Routh equations and Dirac reduction

Source
Journal of geometry and physics - ISSN 0393-0440-104 (2016) p. 291-304
Author(s)
    Eduardo Garcia-Torano Andres, Tom Mestdag, Hiroaki Yoshimura
Citation link

Finsler geodesics of Lagrangian systems through Routh reduction

Source
Mediterranean journal of mathematics - ISSN 1660-5446-13:2 (2016) p. 825-839
Author(s)
Citation link

Un-Reduction of Systems of Second-Order Ordinary Differential Equations

Source
Symmetry, Integrability and Geometry: Methods and Applications - ISSN 1815-0659-12 (2016) p. 1-20
Author(s)